# SDR AALA2009060400012

- Difficulty date: June 4, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 28,533 hours, 13,539 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSY - CREW REPORTED NOSE GEAR UNSAFE LIGHT CAME ON WHEN GEAR EXTENDED FOR LANDING.  EMERGENCY DECLARED, LANDED MSY WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR INTERLOCK SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
